# SDR DXTA2021031839630

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 1,128 hours, 739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN EMER.SWITCH IS PLACED INTO ON///SIGN-OFF//REMOVED AND REPLACED EMERGENCY BATTERY PACKS.  IAW 680AS AMM 33-50-06.
